Communications in Mathematical Sciences
Volume 12 (2014)
$H^1$-random attractors of stochastic monopolar non-Newtonian fluids with multiplicative noise
Pages: 1565 – 1578
In this paper, the authors study the asymptotic dynamical behavior for stochastic monopolar non-Newtonian fluids with multiplicative noise defined on a two-dimensional bounded domain, and prove the existence of an $H^1$-random attractor for the corresponding random dynamical system. A random attractor is a random compact set absorbing any bounded subset of the phase space $V$.
non-Newtonian fluids, random attractor, multiplicative noise
2010 Mathematics Subject Classification